# SDR FDEA202208121970

- Difficulty date: August 12, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 92,791 hours, 20,853 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AEA058211
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT SURFACE INSPECTION CARRIED OUT ON LEFT HAND SIDE   OVERWIING  FLOOR BEAM AT STATION Y=1256 AND FOUND CRACK INDICATION ON THE   OVERWING FLOOR BEAM WEB AND UPPER FLANGES BETWEEN STATION X = 107 AND STATION X   = 116 APPROXIMATELY 1 INCHES LENGTH . LEFT HAND OVERWING CRACKED FLOOR BEAM AT STATION Y=1256 CARRIED OUT REPAIR FROM   X =   88.00 TO X =   107.250 IN ACCORDANCE WITH EA  1-5310-T0370165 P1.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  ORIG SUBMISSION DATE: 9/16/2022
